# SDR 07FDEA03721

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 656233516
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BEAM LOWER SURFACE AND FASTENER HOLES EXPOSED BY REMOVAL OF LOWER T/E PANELS NEED TO BE CLEANED AND INSPECTED.  FOUND CORROSION INSIDE HOLES REPAIRED DAMAGE HOLE.  REF FED EX EA NR 7-5720-113948 CLEANED HOLES/ REWORKED HOLES REF EA.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
